# SDR HALA20240726199

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 19,291 hours, 4,315 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,773 hours, 2,993 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Rod
- Condition: Broken
- Location: Valve Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB: AIR ENG 1 BLEED FAULT RESET UNSUCCESSFUL. PERFORMED TSM 36-11-00-810-988-A. FOUND FAV ACTUATOR ROD BROKEN. REMOVED AND REPLACED ACTUATOR ROD PER AMM 36-11-54. IDLE RAN AND OPS CHECK GOOD. OK FOR SVC.
